# SDR DALA2024043004827

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,757 hours, 27,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: UNKNOWN
- Condition: Detached
- Location: Switch Guard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 SPRING POPPED OFF OVERHEAD EMERGENCY LIGHT GUARDED SWITCH. CORRECTIVE ACTION: FOUND SWITCH GUARD DAMAGED. REPLACED EMERGENCY LIGHT SWITCH GUARD. (5641582)
